# SDR CALA2025101710212

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737924ER
- Aircraft serial: 43530
- Aircraft time: 38,141 hours, 13,942 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AROUND THE EXIT ROWS THERE IS A WEIRD SMELL. LIKE BURNING WIRES OR PLASTIC FAINT ODOR, NOT CONTINUOUS, FORWARD AND AFT OF OVERWING EXIT. UNABLE TO DETERMINE EXACT LOCATION LEFT OR RIGHT OF AISLE NOR ABOVE OR BELOW. NO OBVIOUS DEFECT NOTED. OK TO CONTINUE
